Show simple item record

contributor authorLi Li
date accessioned2020-03-16T07:35:22Z
date available2020-03-16T07:35:22Z
date issued2015
identifier otheru1uEq6RVBZIE_QiknkxBRuOCTK3UCWFhMEaJGZWwwlHIsRg1yk.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/2219605?show=full
formatgeneral
languageEnglish
titleBifurcation and chaos in a discrete physiological control system
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid14930841
identifier doi10.1016/j.amc.2014.11.107
journal titleApplied Mathematics and Computation
coverageAcademic
pages397-404
journal volume252
filesize1456934
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record